Home Icon
Children's Paracetamol Sugar Free Suspension 3 Months+ 200ml (Flavours Vary)  0009021
Everyday Low Prices

Children's Paracetamol Sugar Free Suspension 3 Months+ 200ml (Flavours Vary) Children's Paracetamol Sugar Free Suspension 3 Months+ 200ml (Flavours Vary)

200ml (Flavours Vary)  0009021
£4.39
In Stock
- +
Claire Makey
  • Checked for accuracy by: Claire Makey
  • Role: Pharmacist
  • Date checked: 16/04/2021
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Product details

Paracetamol Infant Sugar Free Suspension 3 Months provides effective pain relief for your little one and comes in a tasty flavour so that it is pleasant for your baby or infant to take. It can be used to treat the symptoms of any aches or pains that your infant may have and also to relieve the symptoms of colds and flu, as well as reducing the temperature during fevers. Paracetamol Infant Sugar Free Suspension 3 Months can also be taken by adults who find it difficult to swallow tablets or capsules.

Paracetamol Infant Sugar Free Suspension 3 Months from Chemist Direct is the non-branded version of paracetamol infant sugar free suspension and is therefore more economical than the branded alternatives. Flavours may vary

The non-branded versions of paracetamol infant sugar free suspension contains the same active ingredient as branded versions and will therefore work in the same way. The product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.

(Please note that packaging may vary from the picture shown.)

Warnings / Side effects Expand

DO NOT give Paracetamol Suspension if your child is taking any other paracetamol containing products, other flu, cold, cough or decongestant products

 DO NOT give Paracetamol Suspension to your child if he/she: • is allergic (hypersensitive) to paracetamol, or any of the other ingredients of Paracetamol Suspension . • weighs less than 4 kg • was born early before 37 weeks • is less than 2 months old If you are not sure about any of the above, please consult your doctor. Take special care with Paracetamol Suspension if • you do not get better, talk to your doctor • your child has serious kidney or liver problems • your child has an intolerance to some sugars.

 Taking other medicines Tell your doctor or pharmacist if your child is taking, or has recently taken, any other medicine, even those obtained without a prescription, but especially medicines which: • are to treat ‘flu’ or a cold, containing paracetamol and/or a decongestant.

Do NOT give with other paracetamol products. • thin the blood (e.g. warfarin) • control nausea and vomiting (e.g. domperidone or metoclopramide) • reduce levels of cholesterol and other fats in the blood (e.g. colestyramine) • treat epilepsy (e.g. anti-convulsants) If adults take this medicine the following additional warnings apply, you can use this medicine while you are taking oral contraceptives (”the pill”), but it may not work so well on your pain or fever. The effects of alcohol may be increased whilst taking Paracetamol Suspension.

Avoid alcohol while taking this medicine.

Pregnancy and breast-feeding This medicine is intended for use in children. If necessary, Paracetamol Suspension can be used during pregnancy. Ask your doctor or pharmacist for advice before taking any medicines during pregnancy or breast-feeding. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced or if you need to take the medicine more often.

 Driving and using machines This medicine is intended for use in children. However, it should be noted that Paracetamol Suspension is not expected to affect ability to drive or operate machinery.

 Important information about some of the ingredients of Paracetamol Suspension Paracetamol Suspension contains: • Ethanol: This medicinal product contains small quantities of ethanol (alcohol) less than 100 mg per 5 ml. (It contains up to 0.08 g of ethanol (alcohol) per 5 ml dose, equivalent to less than 2 ml beer or 1 ml wine per 5 ml dose). • Liquid Maltitol Syrup (E965): if your child has an intolerance to some sugars, contact your doctor before giving this medicine.


Like all medicines, Paracetamol Suspension can cause side effects although not everybody gets them.

 Tell your doctor as soon as possible if you notice any of these: • allergic reactions including swelling of face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives. • becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are rare effects in people taking paracetamol. Very rare cases of serious skin reactions have been reported. If your child shows any of these signs, stop giving paracetamol and talk to a doctor. Long term use: people who use medicines containing paracetamol every day for a long time (several months or more) could get certain side effects, including liver and kidney damage.

 People taking paracetamol in the usual way for shorter periods have not had these problems.

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Usage / Instructions Expand

 For oral use only • It is important to shake the bottle for at least 10 seconds before use

 • Never give more medicine than shown in the table • Do not overfill the spoon • Always use the spoon supplied with the pack • Do not give anything else containing paracetamol while giving this medicine

Consult a pharmacist or other healthcare professional before use in children under 2 months

 For the relief of fever after vaccination at 2, 3 and 4 months 2.5 ml.

This dose may be given up to 4 times a day at the time of vaccination. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist. Pain and other causes of fever - if your baby weighs over 4 kg and was born after 37 weeks 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose

Do not give to babies less than 2 months of age • Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist. • Leave at least 4 hours between doses Child’s Age How Much How often (in 24 hours)

 • Do not give more than 4 doses in any 24 hour period • Leave at least 4 hours between doses • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

Children aged 3 months - 6 years:

3 - 6 months 2.5 ml 4 times (in 24 hours)

 6 - 24 months 5 ml 4 times 2 - 4 years 7.5 ml (5 ml 2.5 ml) 4 times (in 24 hours)

 4 - 6 years 10 ml (5 ml 5 ml) 4 times (in 24 hours)

Do not give more than 4 doses in any 24 hour period • Leave at least 4 hours between doses • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

 If your child takes more of this medicine than they should: Talk to a doctor at once if your child takes too much of this medicine even if they seem well. This is because too much paracetamol can cause delayed, serious liver damage. If you forget to give this medicine: Give the next dose when needed provided that the last dose was given at least 4 hours ago. Do not take a double dose to make up for the missed dose.

Ingredients Expand

Each 5 ml of Paracetamol Suspension contains: • The active ingredient: paracetamol 120 mg.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

5
(4)
Review Stars
4
0
0
0
0

Customer reviews

5.00

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

Great product

Was this helpful? Yes(1)   No(0)
5.00

Great product - just as good as the brand named version.

Was this helpful? Yes(1)   No(0)
£4.39

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply